True Story by Daryl

Daryl

My name is Daryl, and this is my true story

First Dose of Pfizer on 12/07/21 Lot #FK9414-008

Ohope, New Zealand56 yrs old
Before I took the vaccine I was quite healthy, just some minimal hypertension from a work accident (toxic poisoning).
 
I decided to take the first vaccine to buy some time on the no-jab-no-job crap as I would lose everything if I didn’t.About 3 weeks after the injection I woke up with numb arms and legs and very dizzy – GP confirmed Myocarditis. Then, sharp pains around the body, tiredness, nausea, tinnitus, uncontrollable shakes in various parts of the body including the odd vibration in my head, and some memory problems. My body feels like it is poisoned and it frightens me.
 
Since the vaccine i feel poisoned and frightened. Angry at our government. I can only hope the symptoms fade away but I’ll never forgive the government or my employer.
The doctor didn’t care too much, just referred me to a cardiologist, but after some discussion and emails, he did write a letter for work to help get them off my back while they pushed for a second jab.The GP, I believe, reports it to the Health Board and the NZ Health Forum took interest. Other than that, no one cares.I have been advised by friends to drink good water, take vitamins and minerals, and I take a few drops of CBD that I had hanging around in the cupboard.Please Stand up and say NO. They can’t force or arrest or fire everyone. Take our country back.
 
 
 
 

We are a Coalition Partner with the World Council For Health

View "Silenced" by Samantha Blanchard

Tell us your story

How the Covid-19 regulations have affected your life? Record your story in our confidential database.

• Adverse Events

• Mandated-Out

• Declined Exemptions & ACC claims, etc.

Share Your Experience Now

Report your Covid Vaccine Adverse Event to NZ Medsafe

(If you need assistance email us at thehealthforumnz@protonmail.com)